# SDR 97ZZZX2756

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N5402T
- Make and model: Skrsky S76
- Aircraft serial: 760140
- Engine: Allsn 250C30
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23004836
- Condition: Malfunction
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNRESPONSIVE AT HIGH TORQUE RANGES.  SHAFT RATCHETY AND STIFF.  REPLACED GOVERNOR.
